| Model Number |
MMT-1755K |
| Medical Device Problem Code |
Device Alarm System (1012)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/28/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
It was reported that the insulin pump had an audio anomaly.The device was not making any sound when alarming.Troubleshooting was not completed.The customer¿s blood glucose during the incident was unknown.The device will not be returned for analysis.